# SDR HALA2020031100058

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 26,224 hours, 4,070 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING TRANSIT ECAM ENG 1 LP VALVE (4020G1) MSG. // ENG 1 LP FUEL VALVE ACTUATOR ACCESSED. FUEL VALVE ELECTRICAL   
CONNECTORS CLEANED AND INSPECTED - CONNECTORS REFITTED & ENGINE WET SPIN CARRIED OUT 71-00-00.ALL ECAM FUEL PAGE INDICATIONS NORMAL. NIL ECAM MSGS.
